Journal of Soviet Mathematics

, Volume 36, Issue 3, pp 301–314 | Cite as

Nonclassical interpolation in spaces of analytic functions smooth up to the boundary

  • G. Ya. Bomash


One considers the following problem. Let X be the space of smooth functions on the circumference
and let Y be the space of functions analytic in the disk and smooth up to the boundary
. One has to find necessary and sufficient conditions on the closed subset E of the circumference
that ensure the inclusionX¦Ey¦E. The problem is solved in the case when the space X is a Carleman class and Y is either an analytic Carleman class having weaker smoothness properties than X, or a Hölder class As with arbitrary exponent s.


Analytic Function Smooth Function Closed Subset Smoothness Property Carleman Class 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    K. Hoffman, Banach Spaces of Analytic Functions, Prentice-Hall, Englewood Cliffs (1962).Google Scholar
  2. 2.
    H. Alexander, B. A. Taylor, and D. L. Williams, “The interpolating sets for A,” J. Math. Anal. Appl.,36, No. 3, 556–566 (1971).Google Scholar
  3. 3.
    E. M. Dyn'kin and S. V. Khrushchev, “Interpolation by analytic functions, smooth up to the boundary,” J. Sov. Math.,14, No. 2 (1980).Google Scholar
  4. 4.
    E. M. Dyn'kin, “Sets of free interpolation for Hölder classes,” Mat. Sb.,109, No. 1, 107–128 (1976).Google Scholar
  5. 5.
    A. Atzmon, “Boundary values of absolutely convergent Taylor series,” Ann. Math.,111, No. 2, 231–237 (1980).Google Scholar
  6. 6.
    A. Atzmon, “Operators which are annihilated by analytic functions and invariant subspaces,” Acta Math.,144, 27–63 (1980).Google Scholar
  7. 7.
    S. V. Hruščev, “Sets of uniqueness for the Gevrey classes,” Ark. Mat.,15, No. 2, 253–304 (1977).Google Scholar
  8. 8.
    S. V. Khrushchev, “The problem of simultaneous approximation and of removal of the singularities of Cauchy type integrals,” Tr. Mat. Inst. Akad. Nauk SSSR,130, 124–195 (1978).Google Scholar
  9. 9.
    L. Carleson, “Sets of uniqueness for functions regular in the unit circle,” Acta Math.,87, 325–345 (1952).Google Scholar
  10. 10.
    I. M. Gel'fand, D. A. Raikov, and G. E. Shilov, Commutative Normed Rings, Chelsea, New York (1964).Google Scholar
  11. 11.
    J.-P. Kahane and Y. Katznelson, “Sur les algebres de restrictions des series de Taylor absolument convergentes a un ferme du cercle,” J. Analyse Math.,23, 185–197 (1970).Google Scholar

Copyright information

© Plenum Publishing Corporation 1987

Authors and Affiliations

  • G. Ya. Bomash

There are no affiliations available

Personalised recommendations